MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 16MM; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 16MM; NAIL,FIXATION,BONE
Model Number 212.104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: unknown.Additional product code: ktt.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an ankle revision on (b)(6) 2018, due to a broken krschner wire (k-wire) in medial malleolus and instability.The hardware was originally placed on (b)(6) 2017.During the revision, the surgeon removed one (1) unknown 4.0 cancellous screw and the broken k-wire from the medial malleolus.All k-wire fragments were removed without any additional medical intervention being required.The 4.0 mm cancellous screw was replaced with a 3.5 mm syndesmosis cortical screw to make the construct more stable.A second screw; a 3.5 mm locking screw that was previously implanted through a plate on the fibula was replaced through the medial malleolus with a longer syndesmosis cortex screw as the surgeon had not addressed the syndesmosis in the original surgery and the construct was unstable.There was reportedly no consequence to the patient, the patient had no additional clinical findings and no known comorbidities.The patient was reported to be stable at the end of the procedure.Concomitant devices reported: locking plate: (part number unknown, lot number unknown, quantity 1).This report is for one (1) 3.5 mm locking screw 16 mm.This is report 1 of 3 for (b)(4).

Brand Name
3.5MM LOCKING SCREW SLF-TPNG W/STARDRIVE(TM) RECESS 16MM
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7356928
Report Number2939274-2018-51133
Device Sequence Number10907913
Product Code JDS
UDI-Device Identifier10886982151780
UDI-Public(01)10886982151780(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number212.104
Device Catalogue Number212.104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2018
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight84